Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jcraig2008

Veteran Member
  • Total Reviews

    0
  • Content Count

    63
  • Joined

  • Last visited

Community Reputation

1 Neutral

About jcraig2008

  • Rank
    Junior Member
  1. 24/Male 6', 160 lbs. 40mg x 1 month, 60 mg x 6 months. I took Sotret a total of 7 months for mild/moderate but persistent face and back acne. In the 3rd-4th month my acne cleared up completely and I stopped getting any new acne. I've been off Sotret for 4 months now and my acne is still gone (no new spots). No persistent side effects, and my hair and skin are getting some of the oiliness back so they're not dried out anymore. Lips are still a little dry. Overall a very positive experie
  2. Yes if you get acute "thumping" pains, kind of like the ticking of a clock it's your appendix. I had to have an appendectomy so I know what it feels like. It's on your lower right side. Could be something else but problems with the appendix aren't uncommon.
  3. Hello, I've been off Accutane about 4 months now? I guess. And what hair did fall out is already coming back in (no further hair loss either). Just give it a little time, good luck.
  4. I took Accutane and it made all my pores less noticeable. Whether it unclogged them or did something else I have no idea, but I used to be able to see the pores on my nose in front of the mirror. Now everything just looks smooth and even.
  5. Thanks for all your help. I figured it may be tissue loss from acne. I may see a plastic surgeon about it if it keeps bothering me instead of my dermatologist, and see what he has to say about it. I'll also read up on the dermarolling.
  6. No I never had cysts. I actually had very mild acne but it was persistent into my mid 20s so my Derm just put me on Accutane. The indention is very much like if you take your thumb and press it lightly into your cheek. It's smooth and not rigid like a scar, but it still bothers me, because the only way I can explain it is that it feels like tissue/fat is missing underneath, whereas on the right side the same area is convex, instead of concave.
  7. I've attached a photo, the pic is from this angle because you can't see it head on, only from an angle in certain light. So I've been off Accutane for a while now and fortunately I have no acne, and only very mild scars not worth repairing. However, I have this nickel sized indention on my left cheek, like a dimple except it's not. It's as if you press your thumb down into your cheek and that's what it looks like all the time. The right side is not like that. It seems almost like a whole c
  8. I guess I'll go ahead and ask him for more blood tests at my next appt. I don't feel very comfortable with 6 months of no tests.
  9. I'm on the last month of a 7 month Accutane course. M/162 lbs/60 mg/day. My derm hasn't issued blood tests since after my first month on Accutane. So that's 6 months with no blood tests, and I have had a dosage increase during that time. Would he think I was stupid to ask for a final blood test to make sure nothing's happened, and should I? It'd make me feel better, but I'm not sure if he'd issue it.
  10. I just got mine filled at Rite Aid, they had Sotret.
  11. Wow I can't believe you're still taking Accutane. If you have symptoms with your bowels, esp lots of pain and bleeding you are supposed to immediately stop. My derm told me this and I've read it on the internet as well. You can get permanent damage or even death. At the very least be honest with your derm.
  12. Same thing, different name. I'm 4 months into Sotret and have no visible acne, anywhere on me.
  13. Just continue with the Sotret. It's the same active ingredient, produced under a different generic name. It has exactly the same effect (switched to Sotret myself and my acne is completely gone after 4 months.)
  14. I too am fair skinned with strawberry blonde hair, and I have NEVER had freckles on my face since I was a small child. I actually inquired about this very thing today at my derm appt, because I am getting them under my eyes and on the sides of my face. My derm is a jerk and very dismissive of any concerns about side effects, and claims he's, "Never heard of Accutane having anything to do with this, and it's from years of past sun exposure." Obviously it's the accutane if I've never had them
  15. Yes, it treats any acne. It is taken internally so it will treat the acne on your body just as effectively as your face. Good luck.
×